# SDR SIMA2018102927001

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 31,061 hours, 27,512 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BEFORE TAKEOFF ROLL TO CONFIG BUTTON INDICATED TO OK. TRIMS SET 8 UP. DURING ROLL ABOVE 80 KTS MASTER WARN TAKEOFF CONFIG TRIM. ABORTED TAKEOFF. CHECKED CONFIG BUTTON AGAIN AFTER PULLING OF RUNWAY AND IT INDICATED TO OK. C/A-PERFORMED CMC DOWNLOAD IN REF TO AMM 45-00-00, NO RELATED MAINT MSG FOUND ON CMC. AND ACP'D HORIZONTAL STAB ELEC OPS TEST IN REF TO AMM 27-40-00. TEST PASS & NO FAULT FOUND. ACFT OK TO RTN SERVICE.
